MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; Ø4.5X26 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; Ø4.5X26 MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-04526
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the neck of a yukon polyaxial screw fractured post-operatively.Revision surgery has not been performed nor scheduled at this time.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
POLYAXIAL SCREW; Ø4.5X26 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24455577
Report Number3004774118-2026-00056
Device Sequence Number10148120
Product Code NKG
UDI-Device Identifier10888857349797
UDI-Public10888857349797
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-04526
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown